# SDR FDEA201303240654

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Link
- Part number: A5381206720001
- Condition: Cracked
- Location: Thrust Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 48 LOWER STRUCTURE THRUST PLATE TAB CRACKED.  R & R ONE THRUST PLATE LINK IAW SRM 51-72-10.
